# SDR HNAA2016123000351

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 61,566 hours, 69,844 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: DH103024600C
- Condition: Odor
- Location: Secondary
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MODERATE ELECTRICAL ODOR IN COCKPIT AND GALLEY.   ISOLATED TO SECONDARY INVERTER.
